# SDR 97FDEA00806

- Difficulty date: November 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N184FE
- Make and model: Boeing 727-22
- Aircraft serial: 18870
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Part number: 65184071
- Condition: Corroded
- Location: Bs 1065
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0388  016   CORROSION ON THE L/H KEEL BEAM BETWEEN SKIN BS 1065.   ***   S/D   ***   REMOVED CORROSION, FOUND OUT OF LIMITS.  REMOVED DAMAGED PORTION BS 1057 TO 1087.  REMOVED DAMAGED SKIN BS 1065.  REMOVED DAMAGED SHEAR TIE.  FABRICATED REPAIR PARTS.  INSTALLED IAW FED-EX SRM 53-10-1, 53-10-3, 53-30-2, 53-10-4 AND SB 727-53-0179.
